# SDR AALA202407108006

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 47,195 hours, 18,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Broken
- Location: L4  Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L4 DOOR SLIDE SAFETY WIRE BROKE ON CONNECTOR. REPLACED L4 DOOR ESCAPE SLIDE PER JOB CARD 26L00025010.
